A note on strongly invariant rings

Bhatwadekar, S. M. (1978) A note on strongly invariant rings Journal of Algebra, 50 (2). pp. 297-298. ISSN 0021-8693

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/002186...

Related URL: http://dx.doi.org/10.1016/0021-8693(78)90157-6


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:3223
Deposited On:11 Oct 2010 09:56
Last Modified:18 May 2011 11:13

Repository Staff Only: item control page